# SDR TSAA0527002

- Difficulty date: January 16, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189915
- Condition: Defective
- Location: Nr 4 Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 278, HNL-KOA: ON INITIAL TAKEOFF ROLL, THE LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED (NR 4 SLAT) WITH THE CONFIGURATION WARNING HORN.  ABORTED TAKEOFF AND RETURNED TO GATE.  REMOVED AND REPLACED THE NR 4 LEADING EDGE FLAP EXTEND SENSOR.  OPS CHECK OK PER MM 27-88-44.  AIRCRAFT RETURNED TO SERVICE.
